| Model Number |
ORT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse replaced the hydraulic roll cylinder in the ort300 table and performed drift testing to verify proper function of the table.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
On (b)(6) 2019, the customer reported that the ort300 operating room table was moving under pressure.The event occurred during daily qa and there was no patient involvement.